MAUDE Adverse Event Report: FISHER AND PAYKEL INFANT NASAL MASK EXTRA LARGE

FISHER AND PAYKEL INFANT NASAL MASK EXTRA LARGE
Model Number BC803
Health Effect - Clinical Code No Information (3190)
Date of Event 01/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
Cpap mask is easily dislodged from the circuit.The mask was dislodged from the circuit and somehow made its way into the baby's mouth.The device was appropriately fastened.

Brand Name
INFANT NASAL MASK EXTRA LARGE
Common Device Name
INFANT NASAL MASK EXTRA LARGE
Manufacturer (Section D)
FISHER AND PAYKEL
auckland 2013
NZ  2013
MDR Report Key7244607
Report NumberMW5075084
Device Sequence Number949564
Product Code BZD
UDI-Device Identifier09420012432704
UDI-Public(01)09420012432704
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC803
Device Catalogue Number183044985_A
Device Lot Number2100330017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age3 YR
Patient Weight12